# SDR UPS06246109

- Difficulty date: January 10, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 72254
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKEND CK FOUND MAIN ENTRY EMERGENCY LIGHTS VERY DIM UPON TEST ING.  REPLACED LIGHT ASSEMBLY.
